# SDR UIEA2015100400570

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,129 hours, 16,303 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE ENG START, AFTER EICAS REVIEW, NO LT & RT CTR FUEL PUMP MSG AS EXPECTED.  INSPECTED, CLEANED CONNECTOR AT RT CTR PUMP PRESS SWITCH.  OPERATIONS CHECKED OK IAW AMM 28-22-00 & 20-60-01.
